| Catalog Number |
143110 |
| Medical Device Problem Codes |
Break (1069); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Tip of mako 3.2mm pin broke in femur when placing at start of mako tka pin failed to fix into bone, noted on backing out pin.X-ray confirmed tip embedded in posterior cortex of femur.
Event or Problem Description
Additional Manufacturer Narrative
Reported event: it was reported that tip of mako 3.2mm pin broke in femur when placing at start of mako.Device evaluation and results: the product was unavailable for inspection as the product was not returned.Device history review: review of the device history records indicate 431 devices were manufactured and accepted into final stock on 04-19-2018 with no reported discrepancies.Complaint history review: a review of complaints in trackwise related to p/n 143110, lot number w56530-1 shows 1 additional complaints related to the failure in this investigation.The pr is (b)(4).Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Product surveillance will continue to monitor the trend.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been one nc and 2 capa associated with the product and failure mode reported in this event.The nc and capas are nc 1470754 capa 1480798(trackwise) capa 301 (catsweb) one capa has been completed (catsweb system is capa 301) while the second is still open (b)(4).Device not returned.